Concerning the geodesic curvature and the isoperimetric problem on a given surface, and, Proof of the sufficiency of Jacobi's condition for a permanent sign of the second variation in the so-called isoperimetric problems

書誌事項

Concerning the geodesic curvature and the isoperimetric problem on a given surface, and, Proof of the sufficiency of Jacobi's condition for a permanent sign of the second variation in the so-called isoperimetric problems

by Oskar Bolza

University of Chicago Press, 1902

大学図書館所蔵 件 / 2

この図書・雑誌をさがす

注記

Extract from: Decennial publications of the University of Chicago, v. 9, p. 13-25

Includes bibliographical references

収録内容

  • Concerning the geodesic curvature and the isoperimetric problem on a given surface
  • Proof of the sufficiency of Jacobi's condition for a permanent sign of the second variation in the so-called isoperimetric problems

詳細情報

ページトップへ